RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 269, Pages 265–270 (Mi tm2896)  

This article is cited in 3 scientific papers (total in 3 papers)

Approximation by Bernstein polynomials at the discontinuity points of derivatives

V. O. Tonkov

Moscow State University, Moscow, Russia

Abstract: We obtain asymptotic formulas for the deviation of Bernstein polynomials from functions at the first-kind discontinuity points of the highest derivatives of odd order.

Full text: PDF file (134 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 269, 259–264

Bibliographic databases:

UDC: 517.518.82
Received in January 2010

Citation: V. O. Tonkov, “Approximation by Bernstein polynomials at the discontinuity points of derivatives”, Function theory and differential equations, Collected papers. Dedicated to Academician Sergei Mikhailovich Nikol'skii on the occasion of his 105th birthday, Tr. Mat. Inst. Steklova, 269, MAIK Nauka/Interperiodica, Moscow, 2010, 265–270; Proc. Steklov Inst. Math., 269 (2010), 259–264

Citation in format AMSBIB
\Bibitem{Ton10}
\by V.~O.~Tonkov
\paper Approximation by Bernstein polynomials at the discontinuity points of derivatives
\inbook Function theory and differential equations
\bookinfo Collected papers. Dedicated to Academician Sergei Mikhailovich Nikol'skii on the occasion of his 105th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 269
\pages 265--270
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2729990}
\zmath{https://zbmath.org/?q=an:1207.41005}
\elib{https://elibrary.ru/item.asp?id=15109768}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 269
\pages 259--264
\crossref{https://doi.org/10.1134/S0081543810020227}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281705900022}
\elib{https://elibrary.ru/item.asp?id=15314833}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956622582}


Linking options:
  • http://mi.mathnet.ru/eng/tm2896
  • http://mi.mathnet.ru/eng/tm/v269/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    See also

    This publication is cited in the following articles:
    1. Tikhonov I.V., Sherstyukov V.B., “Priblizhenie modulya polinomami Bernshteina”, Vestnik Chelyabinskogo gosudarstvennogo universiteta, 2012, no. 26, 6–40  elib
    2. I. V. Tikhonov, V. B. Sherstyukov, “Priblizhenie modulya polinomami Bernshteina”, Vestnik ChelGU, 2012, no. 15, 6–40  mathnet
    3. I. V. Tikhonov, V. B. Sherstyukov, M. A. Petrosova, “Polinomy Bernshteina: staroe i novoe”, Matematicheskii forum (Itogi nauki. Yug Rossii), 8:1 (2014), 126–175  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:231
    Full text:44
    References:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021